MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EPIC¿; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, INC. EPIC¿; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number MITRAL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
Epic valve was opened and passed to scrub rn who rinsed with saline and passed to field.One suture needle placed in valve when doctor requested new epic valve, same size.Per doctor, there was a "hole in the skirt".Notified another staff member and packaged valve per their instructions.Needle still in valve, valve in specimen cup and double bagged.Placed in larger bag with all packaging material and labeled with biohazard stickers.

Brand Name
EPIC¿
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 county road b, east
st. paul MN 55117
MDR Report Key8174992
Report Number8174992
Device Sequence Number1747432
Product Code LWR
UDI-Device Identifier05414734055598
UDI-Public(01)05414734055598(17)211129(91)100040609(30)01
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/30/2018
Report Date (Section F) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMITRAL
Device Catalogue NumberE100-29M-00
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/18/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/30/2018